# SDR SIMA201910287003

- Difficulty date: October 27, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 36,938 hours, 32,836 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Condition: Leaking
- Location: Nr 1 Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLD 1 LEAK WARNING MESSAGE PRESENTED W/O ENG 1 RUNNING OR BLD 1 SELECTED OPEN. OCCURED 2X @ GATE-C/A-PERFORMED #1 BLEED LEAK CHECK AS PER EMB145 AMM 36-00-00, FOUND #1 DUAL TEMP. CONTROL VALVE LEAKING. REMOVED AND REPLACED #1 DUAL TEMP CONTROL VALVE AS PER EMB145 AMM 21-60-01. OPC GOOD. LEAK CHECK GOOD.
